Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An identical transformation of the elliptic element in the Weierstrass form


Author: F. H. Safford
Journal: Bull. Amer. Math. Soc. 18 (1912), 279-284
DOI: https://doi.org/10.1090/S0002-9904-1912-02208-5
MathSciNet review: 1559204
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1912-02208-5

American Mathematical Society